# SDR 2001UALA00933

- Difficulty date: May 29, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,461 hours, 17,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING SECTION LEFT FWD OF COACH SECTION INTERMITTENTLY ON-OFF THROUGHOUT FLIGHT.  ALSO BUSINESS CLASS SECTION.  *S/D*  POWER SUPPLY AT STATION 425 LT.  ALL LIGHTS OPS NORMAL.
